# SDR 0103536743

- Difficulty date: October 10, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 74,049 hours, 17,514 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AN ELECTRICAL BURNING SMELL EMITTED IN THE COCKPIT.  AIRCRAFT DIVERTED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE R1 WINDOW HEAT CONTROLLER, R1 WINDOW, APU BATTERY CHARGER, AND CLEANED AN INSTRUMENT COOLING DUCT.  OPERATIONAL CHECK GOOD.
